# SDR 96ZZZX5574

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235AV
- Make and model: Beech C-99
- Aircraft serial: U235
- Engine: Pwa PT6A36
- System (JASC): 7250 · Turbine Section
- Part: Case
- Part number: 3031800
- Condition: Cracked
- Location: Gas Generator
- Part time: 14,882 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HOT SECTION INSPECTION, MAINTENANCE FOUND GAS GENERATOR CASE CRACKED.  CRACK EXTENDS APPROXIMATELY ONE INCH HORIZONTALLY AT THE 2 O'CLOCK POSITION JUST FORWARD OF DIFFUSER TUBE.  ENGINE REMOVED FOR REPAIR.
